# SDR DL76L090740

- Difficulty date: April 21, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 53,880 hours, 7,924 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Inoperative
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT ELEV POSITION INDICATOR INOP ON TAXI-OUT.  T/S PER FIM 27-31-01-101 OPS NML.
